MAUDE Adverse Event Report: SMITH & NEPHEW, INC. R3 0 DEG XLPE ACET LNR 36MM X MM56; PROSTHESIS, HIP, SEMI-CONSTRAINED, UNCEMENTED, METAL/POLYMER, POROUS

SMITH & NEPHEW, INC. R3 0 DEG XLPE ACET LNR 36MM X MM56; PROSTHESIS, HIP, SEMI-CONSTRAINED, UNCEMENTED, METAL/POLYMER, POROUS
Catalog Number 71332756
Medical Device Problem Code Fitting Problem (2183)
Health Effect - Clinical Codes No Known Impact Or Consequence To Patient (2692); No Information (3190)
Date of Event 08/22/2017
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that surgeon was unable to lock the liner inside acetabular shell during thr surgery, leading to surgical extension.
 
Additional Manufacturer Narrative
Please see attached file for the results of our investigation.
 
Additional Manufacturer Narrative
Please see attached file for the results of our investigation.(b)(4).

Brand Name
R3 0 DEG XLPE ACET LNR 36MM X MM56
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, UNCEMENTED, METAL/POLYMER, POROUS
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key6845144
Report Number1020279-2017-00710
Device Sequence Number19232665
Product Code MBL
UDI-Device Identifier03596010598004
UDI-Public03596010598004
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
PMA/510(K) Number
K070756
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/21/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/01/2025
Device Catalogue Number71332756
Device Lot Number15HM02311
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 08/22/2017
Supplement Date Received by Manufacturer08/22/2017
08/22/2017
Initial Report FDA Received Date09/06/2017
Supplement Report FDA Received Date11/20/2017
11/21/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;